# SDR ASAA1159059

- Difficulty date: February 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 13,172 hours, 3,984 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED VALVE FAILED CLOSED.PERFORMED CROSSFEED VALVE OPERATIONAL TEST COULD NOT REPLICATE DEFECT REF AMM 28 22 21 710 801.  NOTE:  NO HISTORY WITHIN 1 YEAR OF ANY PROBLEMS WITH CORSSFEED VALVE.
